I know im in the wrong forum but would like to know if you know about high blood pressure and hypothyroidism.My Tsh level was around 8 and my bp was 150 over 90. I am on levothyroxine 50 mcg and taking blood pressure pills 2 a day. I am 24 years old and have high both of these issues.I have no sex drive or desire at all.I dont get any morning or night erections and erections are to weak for penetration. Can u tell me what does high blood pressure and being hypo have to do with no sex drive and no erections? what can i do to solve my problems? Thanks looking forward to your response.
I think that your levothyroxine dose likely needs to be increased based on that TSH value. In addition, your blood pressure is still too high and needs to come down a bit. There are several reasons for your erectile issues, including the hypothyroidism(which contrbutes quite a bit), possible side effects from the blood pressure agents, side effects of having high blood pressure in the first place, and even the possibility of a low testosterone(which should be checked). Speak with your doctor about increasing your thyroid dose, possible side effects of your blood pressure agents and getting your blood pressure down, and also testing your testosterone levels. Also, if you smoke I strongly suggest that you stop--this does not help erectile function either.
Hope this helps. Good luck and take care.
thanks for your response...I would like to know how being hypo affects my erectile dysfunction? What would you recommend my dose to be for my levothyroxine? What is the normal range for testosterone for good sex drive? Also, im taking Isdaprine for my blood pressure that can have an effect on my sex drive?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.